Vicks Dayquil/Nyquil Cold & Flu Liquid Capsules

$15.99

Pack Size: 24 liquid capsules (16 Daytime, 8 Nighttime)

Ingredients:
Each Dayquil capsule contains acetaminophen 325 mg, dextromethorphan 10 mg and phenylephrine 5 mg. Each Nyquil capsule contains acetaminophen 325 mg, dextromethorphan 15 mg and doxylamine 6.25 mg.

For the relief of cough, nasal congestion, aches, pains, fever and headache.